Items where Author is "Parnell, William J"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Parnell, William J (2007) Effective wave propagation in a prestressed nonlinear elastic composite bar. IMA Journal of Applied Mathematics, 72 (2). pp. 223-244. ISSN 1464-3634

Parnell, William J (2005) Coupled thermoelasticity in a composite half-space. Journal of Engineering Mathematics. ISSN 0022-0833 (In Press)

Parnell, William J and Abrahams, I David (2005) Dynamic homogenization in periodic fibre reinforced media. Quasi-static limit for SH waves. Wave Motion, 43 (6). pp. 474-498. ISSN 0165-2125 (In Press)

This list was generated on Fri Jul 19 23:16:27 2024 BST.